# SDR FRISBY05003

- Difficulty date: December 25, 2004
- Submitted: April 6, 2005
- Operation: Air carrier
- Make and model: Doug MD 83
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Drain Port
- Part time: 20,765 hours, 22,664 cycles
- Component: Ptu
- Component part number: 41003106
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON DECEMBER 25, 2004, THE FLIGHT CREW OF AN ALITALIA MD-80 REPORTED THE HYDRAULIC PRESSURE OF BOTH HYDRAULIC SYSTEMS WENT TO ZERO, BUT THE HYDRAULIC PRESSURE RETURNED TO NORMAL VALUE WITH THE AUXILIARY AND TRANSFER PUMP OFF.  GROUND MAINTENANCE CHECK REVEALED THE DRAIN PORT HOUSING, P/N 4102202-1, INSTALLED ON PTU, P/N 4100310-6, S/N 915C, HAD CRACKED COMPLETELY AROUND THE CIRCUMFERENCE.  THE PTU HAD ACCUMULATED 29,686 TSN AND 32,667 CSN, AND THE SUBJECT HOUSING HAD ACCUMULATED 20,765 HOURS AND 22,664 CYCLES SINCE INSTALLATION IN ACCORDANCE WITH SB 4100310-29-0031 (AD 94-22-03).  THE FAILED DRAIN PORT HOUSING WAS FORWARDED TO FRISBY AEROSPACE FOR A FAILURE INVESTIGATION.
